# SDR AALA202309132565

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,051 hours, 25,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT DOOR EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE. MAINTENANCE FOUND CANON PLUG UNCONNECTED TO THE AFT LEFT DOOR EXTERIOR EMERGENCY LIGHT, RECONNECTED CANON PLUG PER WDM 33-51-14. (AALA202309132565) RE-LAMPED AFT LEFT DOOR EXTERIOR EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04 (AALA202309137596).
